Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Claire Voisin
Title: Hodge theory and complex algebraic geometry I, II
Additional book information: Vol. I, Cambridge University Press, New York, 2002, ix+322 pp., ISBN 0-521-80260-1, £65; 2003, xi+351 pp., ISBN 0-521-80283-0, £65

References [Enhancements On Off] (What's this?)

  • [deR] Georges de Rham, Differentiable manifolds, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 266, Springer-Verlag, Berlin, 1984. Forms, currents, harmonic forms; Translated from the French by F. R. Smith; With an introduction by S. S. Chern. MR 760450
  • [GMV] M. Green, J. Murre, and C. Voisin, Algebraic cycles and Hodge theory, Lecture Notes in Mathematics, vol. 1594, Springer-Verlag, Berlin, 1994. Lectures given at the Second C.I.M.E. Session held in Torino, June 21–29, 1993; Edited by A. Albano and F. Bardelli. MR 1335238
  • [V] Claire Voisin, Théorie de Hodge et géométrie algébrique complexe, Cours Spécialisés [Specialized Courses], vol. 10, Société Mathématique de France, Paris, 2002 (French). MR 1988456

Review Information:

Reviewer: Herbert Clemens
Affiliation: Ohio State University
Journal: Bull. Amer. Math. Soc. 42 (2005), 507-520
MSC (2000): Primary 14C30
Published electronically: April 7, 2005
Review copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.